International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 657569 | https://doi.org/10.1155/S0161171204402385

Youmin Lu, Zhoude Shao, "Justification of the existence of a group of asymptotics of the general fifth Painlevé transcendent", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 657569, 8 pages, 2004. https://doi.org/10.1155/S0161171204402385

Justification of the existence of a group of asymptotics of the general fifth Painlevé transcendent

Received10 Feb 2004

Abstract

There are several existing ways in developing the asymptotics of the Painlevé transcendents. But it is always a hard task to justify the existence of these asymptotics. In this note, we apply the successive approximation to the general fifth Painlevé equation and rigorously prove the existence of a group of asymptotics of its solutions.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads406
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.